# SDR CA960527007

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8KCAB
- Engine: Lyc AEIO320E1B
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: O/B Of Root
- Part time: 1,648 hours
- Component: Blanca
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE REAR SPAR EXHIBITS SIGNS OF WOOD COMPRESSION FAILURE AT THE 46 INCH LOCATION OUTBOARD FROM THE ROOT.
